X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
mathematics, applied (23) 23
mathematical analysis (11) 11
analysis (9) 9
approximation (8) 8
operators (8) 8
convergence (7) 7
texts (6) 6
equations (5) 5
mathematics, general (5) 5
studies (5) 5
algorithms (4) 4
lipschitz condition (4) 4
lipschitz-domains (4) 4
mathematical models (4) 4
numerical analysis (4) 4
regularity (4) 4
spaces (4) 4
stability (4) 4
theoretical, mathematical and computational physics (4) 4
uniqueness (4) 4
algebra (3) 3
hilbert space (3) 3
images (3) 3
nonlinearity (3) 3
optimization (3) 3
p-summing operators (3) 3
partial differential equations (3) 3
projection (3) 3
theorem (3) 3
theorems (3) 3
47j20 (2) 2
analysis of pdes (2) 2
approximations (2) 2
boundary conditions (2) 2
boundary-value-problems (2) 2
computer science (2) 2
computer science, theory & methods (2) 2
convergence rate (2) 2
estimates (2) 2
extragradient method (2) 2
finite element method (2) 2
geometry (2) 2
global existence (2) 2
half-spaces (2) 2
harmonic functions (2) 2
inequalities (2) 2
inverse problems (2) 2
iterative methods (2) 2
lipschitz [formula omitted]-summing operators (2) 2
lipschitz continuity (2) 2
lipschitz domains (2) 2
lipschitz p-summing operators (2) 2
lipschitz polyhedra (2) 2
mathematical methods in physics (2) 2
mathematics - functional analysis (2) 2
mathematics - probability (2) 2
maxwells equations (2) 2
mechanics (2) 2
numerical and computational physics (2) 2
operations research & management science (2) 2
physics (2) 2
physics, mathematical (2) 2
reconstruction (2) 2
research (2) 2
stochastic partial differential equations (2) 2
systems (2) 2
variational inequalities (2) 2
26a16 (1) 1
3 dimensions (1) 1
35d05 (1) 1
35j25 (1) 1
35j55 (1) 1
35j60 (1) 1
35j70 (1) 1
35q30 (1) 1
35q35 (1) 1
35r25 (1) 1
35r30 (1) 1
35r60 (1) 1
41a30 (1) 1
42b35 (1) 1
42c15 (1) 1
42c30 (1) 1
42c40 (1) 1
46e30 (1) 1
46t99 (1) 1
47a68 (1) 1
47h05 (1) 1
47h99 (1) 1
47j25 (1) 1
47j99 (1) 1
47l20 (1) 1
60f05 (1) 1
60h15 (1) 1
65j15 (1) 1
65n12 (1) 1
65n38 (1) 1
76d03 (1) 1
76d07 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2015, Volume 423, Issue 2, pp. 1410 - 1426
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1115 - 1137
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 255, Issue 4, pp. 940 - 993
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2017, Volume 290, Issue 8-9, pp. 1347 - 1373
Building upon the results of M. C. Matos and extending previous work of J. D. Farmer, W. B. Johnson and J. A. Chávez‐Domínguez we define a Lipschitz mixed... 
47J99 | 47L20 | operator ideal | 47H99 | 46T99 | domination theorem | 26A16 | Lipschitz summability maps | Lipschitz maps | MATHEMATICS | OPERATORS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2001, Volume 41, Issue 2, pp. 127 - 178
The explicit form of all possible variants of the Green formula is described for a boundary value problem when the “basic” operator is an arbitrary partial... 
Mathematics | 35J25 | Analysis | 47A68 | 35J55 | MATHEMATICS | BOUNDARY-VALUE-PROBLEMS | MANIFOLDS | LIPSCHITZ-DOMAINS | BESOV | OPERATORS
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 14
In the setting of Hilbert space, a modified subgradient extragradient method is proposed for solving Lipschitz-continuous and monotone variational inequalities... 
subgradient extragradient method | Lipschitz-continuous mapping | convergence rate | variational inequalities | level set | half-spaces | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | MATHEMATICS | PROJECTION | WEAK-CONVERGENCE | HILBERT-SPACE | OPERATORS | Algorithms | Half spaces | Mathematical analysis | Inequalities | Texts | Projection | Hilbert space | Convergence | 47J20 | 90C30 | 90C52 | 90C25 | Research
Journal Article
Applicable Analysis: Dedicated to Michael V. Klibanov, outstanding expert in inverse problems, ISSN 0003-6811, 10/2011, Volume 90, Issue 10, pp. 1499 - 1520
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2016, Volume 144, Issue 5, pp. 1867 - 1875
We consider a functional calculus for compact operators, acting on the singular values rather than the spectrum, which appears frequently in applied... 
Doubly substochastic matrices | Singular values | Functional calculus | Lipschitz estimates | MATHEMATICS | MATRIX | MATHEMATICS, APPLIED | functional calculus | doubly substochastic matrices | singular values | RANK | Mathematics - Functional Analysis
Journal Article
Applicable Analysis, ISSN 0003-6811, 10/2019, Volume 98, Issue 13, pp. 2423 - 2439
In this paper, we revisit the numerical approach to variational inequality problems involving strongly monotone and Lipschitz continuous operators by a variant... 
strongly monotone operator | Projection method | Variational inequality | Lipschitz continuity | COMMON SOLUTIONS | MATHEMATICS, APPLIED | GRADIENT METHODS | SUBGRADIENT EXTRAGRADIENT METHODS | CONVERGENCE | SYSTEMS | Operators | Algorithms | Convergence
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 5/2006, Volume 47, Issue 3, pp. 537 - 550
We give a complete description for the Lipschitzian superposition operators acting on mappings of finite Λ-variation with values in a metric semigroup or... 
Banach algebra type property | Lipschitz condition | Waterman Λ-variation | Mathematics, general | Mathematics | Nemytskii superposition operator | mapping with values in a metric space | Mapping with values in a metric space
Journal Article
Numerische Mathematik, ISSN 0029-599X, 4/2016, Volume 132, Issue 4, pp. 631 - 655
Journal Article
Siberian Advances in Mathematics, ISSN 1055-1344, 4/2011, Volume 21, Issue 2, pp. 100 - 129
We obtain two new equivalent quasinorms for unweighted isotropic Besov and Lizorkin-Triebel spaces in the epigraph of a Lipschitz function. The question on the... 
Lipschitz domain | composition operator | straightening | Lizorkin-Triebel space | Mathematics, general | Mathematics | superposition operator | Besov space
Journal Article
Milan Journal of Mathematics, ISSN 1424-9286, 12/2009, Volume 77, Issue 1, pp. 397 - 436
Let $${\Omega \subset \mathbb{R}^d}$$ be some bounded domain with reasonable boundary and let f be a continuous function on the complement Ω c . We can... 
random walks | homogenization | Analysis | Mathematics, general | Dirichlet problem | Mathematics | finite differences | harmonic functions | Harmonic functions | Homogenization | Random walks | Finite differences | MATHEMATICS, APPLIED | THEOREM | EQUATIONS | POTENTIAL-THEORY | LIPSCHITZ-DOMAINS | CONICAL DOMAINS | MATHEMATICS | RANDOM-WALKS | OPERATORS
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 04/2014, Volume 58, Issue 1, pp. 231 - 253
We show results on L-p-spectral multipliers for Maxwell operators with bounded measurable coefficients. We also present similar results for the Stokes operator... 
Stokes operator | Maxwell operator | Lamé system; Lipschitz domains | Hodge boundary conditions | spectral multipliers | SPACES | EQUATIONS | NONSMOOTH DOMAINS | Lipschitz domains | MATHEMATICS | SEMIGROUPS | MAXIMAL REGULARITY | Lame system | THEOREMS | INFINITY-FUNCTIONAL-CALCULUS | OPERATORS | RIEMANNIAN-MANIFOLDS | Boundary conditions | Mathematics
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 1/2017, Volume 223, Issue 1, pp. 213 - 264
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.